MathSciNet Relay Station
MathSciNet bibliographic data
MR2550690 37D50 (37B40 37C30)
Petkov, Vesselin; Stoyanov, Luchezar Correlations for pairs of periodic trajectories for open billiards. Nonlinearity 22 (2009), no. 11, 2657–2679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement